MathSciNet Relay Station
MathSciNet bibliographic data
MR1903691 (2003f:57048) 57Q45 (57N35)
Satoh, Shin Triple point invariants of non-orientable surface-links. Proceedings of the First Joint Japan-Mexico Meeting in Topology (Morelia, 1999). Topology Appl. 121 (2002), no. 1-2, 207–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement